# SDR 2021FA0000087

- Difficulty date: March 23, 2021
- Submitted: March 23, 2021
- Operation: General aviation
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 5,884 hours, 4,666 cycles
- System (JASC): 2700 · Flight Control System
- Part: Balance Weight
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING MASS BALANCE WEIGHTS BELOW TOLERANCE AT LEFT ELEVATOR: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (9 EACH BELOW MINIMUM OF 84G), HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH BELOW MINIMUM OF 1095G), MASS WEIGHT OUTBOARD PART NUMBER PE915109-L41 (1 EACH BELOW MINIMUM OF 2049G). ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11094-615 AS PER SERVICE BULLETIN INSTRUCTIONS. 

WE ALSO NOTED THE FOLLOWING RIGHT ELEVATOR MASS BALANCE WEIGHTS BELOW TOLERANCE: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (9 EACH BELOW MINIMUM OF 84G), HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH BELOW MINIMUM OF 1095G), ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11094-616 AS PER SERVICE BULLETIN INSTRUCTIONS. 
THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS
